RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1997, Volume 3, Issue 4, Pages 979–989 (Mi fpm265)  

This article is cited in 5 scientific papers (total in 6 papers)

Research Papers Dedicated to the Memory of S. B. Stechkin

On approximative properties of arbitrary closed sets in Banach spaces

S. V. Konyagin

M. V. Lomonosov Moscow State University

Abstract: We give a review of results connected with development of a Stechkin's paper devoted to density and category properties of approximate defined sets in normed spaces.

Full text: PDF file (549 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.982.22
Received: 01.09.1996

Citation: S. V. Konyagin, “On approximative properties of arbitrary closed sets in Banach spaces”, Fundam. Prikl. Mat., 3:4 (1997), 979–989

Citation in format AMSBIB
\Bibitem{Kon97}
\by S.~V.~Konyagin
\paper On approximative properties of arbitrary closed sets in Banach spaces
\jour Fundam. Prikl. Mat.
\yr 1997
\vol 3
\issue 4
\pages 979--989
\mathnet{http://mi.mathnet.ru/fpm265}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1794496}
\zmath{https://zbmath.org/?q=an:0934.46024}


Linking options:
  • http://mi.mathnet.ru/eng/fpm265
  • http://mi.mathnet.ru/eng/fpm/v3/i4/p979

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Alimov, AR, “Characterisations of Chebyshev sets in c(0)”, Journal of Approximation Theory, 129:2 (2004), 217  crossref  mathscinet  zmath  isi
    2. Cobzas, S, “Geometric properties of Banach spaces and the existence of nearest and farthest points”, Abstract and Applied Analysis, 2005, no. 3, 259  crossref  mathscinet  zmath  adsnasa  isi
    3. P. A. Borodin, I. A. Pyatyshev, “An Example of Non-Approximatively-Compact Existence Set with Finite-Valued Metric Projection”, Math. Notes, 86:2 (2009), 159–162  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. A. R. Alimov, I. G. Tsar'kov, “Connectedness and other geometric properties of suns and Chebyshev sets”, J. Math. Sci., 217:6 (2016), 683–730  mathnet  crossref  mathscinet
    5. A. R. Alimov, I. G. Tsar'kov, “Connectedness and solarity in problems of best and near-best approximation”, Russian Math. Surveys, 71:1 (2016), 1–77  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:308
    Full text:72
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019